Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 20, Pages 3359-3372
http://dx.doi.org/10.1155/IJMMS.2005.3359

Hydrodynamic effect on the three-dimensional flow past a vertical porous plate

Department of Applied Mathematics with Oceanology and Computer Programming, Vidyasagar University, Midnapore, West Bengal 721 102, India

Received 11 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Sahin Ahmed, “The effect of viscous dissipative heat on three dimensional oscillatory flow with periodic suction velocity,” Indian Journal of Science and Technology, vol. 3, no. 3, pp. 276–283, 2010. View at Publisher · View at Google Scholar
  • Rana, Siddiqui, Darus, and Shoaib, “Three dimensional flow of upper convected maxwell fluid along an infinite plane wall with periodic suction,” Journal of Computational and Theoretical Nanoscience, vol. 13, no. 8, pp. 5247–5253, 2016. View at Publisher · View at Google Scholar
  • Rana, Siddiqui, Darus, and Shoaib, “Three-Dimensional magnetohydrodynamics flow of upper convected Maxwell fluid along an infinite plane wall with periodic suction,” Journal of Computational and Theoretical Nanoscience, vol. 13, no. 11, pp. 8274–8282, 2016. View at Publisher · View at Google Scholar
  • A. M. Siddiqui, M. Shoaib, and M. A. Rana, “Three-dimensional flow of Jeffrey fluid along an infinite plane wall with periodic suction,” Meccanica, 2017. View at Publisher · View at Google Scholar
  • M. Shoaib, M. A. Rana, and A. M. Siddiqui, “The effect of slip condition on the three-dimensional flow of Jeffrey fluid along a plane wall with periodic suction,” Journal of the Brazilian Society of Mechanical Sciences and Engineering, 2017. View at Publisher · View at Google Scholar
  • Y. Ali, M. A. Rana, and M. Shoaib, “Magnetohydrodynamic Three-Dimensional Couette Flow of a Maxwell Fluid with Periodic Injection/Suction,” Mathematical Problems in Engineering, vol. 2017, pp. 1–19, 2017. View at Publisher · View at Google Scholar